# SDR SWIA2020041050095

- Difficulty date: January 16, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ENTRY SILL HAS CORROSION AROUND FLOOR PANEL NUTPLATES AND SILL SKIN FROM FS 573.00 TO 621.00.   (C-CHECK) RO 4/9/2020   REMOVED AND REPLACED CARGO DOOR SILL AT FS 573 TO 621 IAW CRJ200 SRM
